Flumol

Drugs , Respiratory System / October 17, 2016

Class: Respiratory System
Dosage Form: Syrup
Description: For symptoms of common cold
Stock: Available
Manufacturer: Eva Pharma

Composition:

Each 5 ml contains:
Paracetamol…………………………………………120 mg
Pseudoephedrine hydrochloride………………15 mg
Chlorpheniramine maleate……………………….1 mg

Properties:

Flumol is a combination of well tolerated ingredients useful in sympto-matic treatment of the majority of upper respiratory ailments.
Paracetamol has analgesic and antipyretic actions and is free from the gastric irritant side effect induced by acetyl salicylic acid.
Pseudoephedrine hydrochloride is a sympathomimetic, when taken orally its decongestant effect is seen predominantly in the mucous membrane and sinuses while Chlorpheniramine maleate is a potent and fast acting antihistamine.

Indications:

Inflammatory and allergic conditions of the upper respiratory tract including:

  • Naso-pharynx as in common cold
  • Influenza
  • Rhinitis
  • Sinusitis
  • Pharyngitis
  • Congestion of the Eustachian tube

Contraindicatons:

Do not administer to children who are under MAOI therapy or to those who have stopped the MAOI drug in less than two weeks.

Side Effects:

Drowsiness or dizziness may rarely occur. 

Dosage and Administration:

The following is generally recommended:

  • 2-5 years: one teaspoonful every 6 hours
  • 6-12 years: Two teaspoonfuls every 6 hours
  • All doses may be repeated every 4-6 hours up to a maximum of four times per day

Warnings:

If a rare sensitivity reaction occurs the drug should be discontinued.
Not to be used for children under 2 years.

 

Packaging:

Bottle of 120 ml syrup.

Storage:

Store at room temperature, below 25°C.

No Comments

Leave a Reply

%d bloggers like this:
Skip to toolbar